# SDR SCNA98097

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: B024781107
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CAPTAIN'S AIRSPEED INDICATOR FAILED.  RETURNED TO MSP FOR CHANGE.  REMOVED AND REPLACED CAPTAIN'S AIRSPEED INDICATOR IAW MM 341221.  OPERATIONALLY CHECKED NORMAL IAW MM 34120.
